# SDR UIEA2013051400276

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R5 DOOR FRAME REVEAL BETWEEN S-21R AND S-22R.   REPAIRED DAMAGE IAW SRM 53-60-15-2R, REPAIR 3.
